# SDR GTIA2015022501518

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 17,007 hours, 7,884 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV O2 MASKS DROPPED.  FOUND AFTER BOARDING COMPLETE.  RESECURED FWD LAV O2 MASKS AND PERFORMED DROP TEST IAW AMM 35-23-00. OPS CHECK GOOD AT THIS TIME.
